# SDR AALA202408205859

- Difficulty date: June 12, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD RIGHT HAND FRAMING ON UPPER RADIUS OF WINDSHIELD CENTER POST INTERNAL LOWER ATTACHMENT AREA AND THE LOWER CORNER RADIUS BETWEEN FR 3 AND FR 5 AT Y0 RIGHT REPLACED FRAME PER EA 355317.
